# SDR AALA980193

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - DURING OVERNIGHT CHECK, DISCOVERED EMERGENCY EXIT LIGHT AT PASSENGER SEAT 36HJ INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT WIRE AT PASSENGER SEAT 36HJ.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
